On analytically equivalent ideals
Publications Mathématiques de l'IHÉS, Volume 36  (1969), p. 69-74
@article{PMIHES_1969__36__69_0,
     author = {Seidenberg, Abraham},
     title = {On analytically equivalent ideals},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     pages = {69-74},
     zbl = {0181.32402},
     mrnumber = {41 \#5350},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__69_0}
}
Seidenberg, Abraham. On analytically equivalent ideals. Publications Mathématiques de l'IHÉS, Volume 36 (1969) , pp. 69-74. http://www.numdam.org/item/PMIHES_1969__36__69_0/

[C] C. Chevalley, Sur la théorie des variétés algébriques, Nagoya Mathematical Journal, vol. 8 (1955), pp. 1-44. | MR 16,1048d | Zbl 0068.14701

[Co] I. S. Cohen, On the structure and ideal theory of complete local rings, Transactions of the American Mathematical Society, vol. 59 (1946), pp. 54-106. | MR 7,509h | Zbl 0060.07001

[H] H. Hironaka, On the equivalence of singularities, I, pp. 153-200, in Conference on Arithmetical Algebraic Geometry (Ed. by O. F. G. SCHILLING), Purdue, 1963. | MR 34 #1317 | Zbl 0147.20502

[K1] W. Krull, Dimensionstheorie in Stellenringen, Journal für die reine und angewandte Mathematik, vol. 179 (1938) pp. 204-226. | JFM 64.0078.02 | Zbl 0019.28901

[K2] W. Krull, Jacobsonsche Ringe, Hilbertscher Nullstellensatz, Dimensionstheorie, Mathematische Zeitschrift, vol. 54 (1951), pp. 354-387. | MR 13,903c | Zbl 0043.03802

[R] M. Rosenlight, Some basic theorems on algebraic groups, American Journal of Mathematics, vol. 78 (1956), pp. 401-443. | MR 18,514a | Zbl 0073.37601

[S1] A. Seidenberg, Differential ideals in rings of finitely generated type, American Journal of Mathematics, vol. 89 (1967), pp. 22-42. | MR 35 #2902 | Zbl 0152.02905

[S2] A. Seidenberg, A new decision method for elementary algebra, Annals of Mathematics, vol. 60 (1954), pp. 365-374. | MR 16,209a | Zbl 0056.01804

[S3] A. Seidenberg, Some remarks on Hilbert's Nullstellensatz, Archiv der Mathematik, vol. 7 (1956), pp. 235-240. | MR 18,469c | Zbl 0074.25507

[W] A. Weil, Foundations of Algebraic Geometry, 2nd edition, American Mathematical Society Colloquium Publications, vol. 29 (1962). | MR 26 #2439 | Zbl 0168.18701